# SDR DALA1228750929

- Difficulty date: April 21, 2012
- Submitted: May 3, 2012
- Operation: Air carrier
- Aircraft: N929DL
- Make and model: Doug MD-88
- Aircraft serial: 49716
- Aircraft time: 61,876 hours, 47,019 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Release Cable
- Condition: Worn
- Location: Tailcone
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CHECK FAILED STEP 21 OF THE TAILCONE RELEASE SYSTEM OPERATIONAL CHECK.  THE EXTERIOR RELEASE CABLE WAS OUT OF ALLOWABLE LIMITS AT THE CLAMP TO THE INTERNAL RELEASE CABLE.  THE CLAMP ON THE CABLE WAS ADJUSTED AND THE SYSTEM WAS RIGGED BACK INTO SPECIFICATIONS.  THE RII STEPS WERE COMPLETED AND THE FOLLOW-UP CHECK WAS SUCCESSFUL.
